# SDR SWAA2022012819364

- Difficulty date: August 7, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL SUPPORT IS CRACKED AT B.S. 540; B.L.0 - R.B.L.25; W.L. 208. / REMOVED AND REPLACED FLOOR PANEL SUPPORT AT BS 540 BL0 TO RBL 25 WL 208 PER SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0 41250U 11AUG17
